It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by hjg on August 19, 2000 at 16:43:56:

I have had two grand mal siezures over the last 8 years. I had one in 89 and stayed on dilatin for 2 years and then stoped it. I had another one in 96 and have been on dilantin since. What i have been experiencing since I have been on dilantin the second is cysts. Every 2 to three months I seem to get a cyst that must be drained by a doctor (which is not fun).

I was wondering if anyone else is experiencing this? I spoke to a few dermintologists and they say that acne may be a side affect but they are not sure. They also suggest that I switch but I am afraid to switch.

Any Ideas would be appreciated.

Follow Ups

All times are GMT -7. The time now is 06:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!